# SDR USAAD97067

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815US
- Make and model: Doug DC-9-82
- Aircraft serial: 48095
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cylinder
- Part number: 59516395001
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1745 - BNA-DCA - NOSE GEAR DID NOT EXTEND ON APPROACH.  RECYCLED GEAR, NO CHANGE.  USED EMERGENCY EXTENSION, LANDED NORMALLY.  REPLACED NOSE GEAR BUNGEE CYLINDER.  OPS CHECK GOOD.  (M)
